I need a moan

3rd week of mtx. Woke up today feeling pretty rubbish as in hungover rubbish, tired and emotional. Got dressed then felt more depressed looking at how bloated I am and how much weight I have gained thanks to the steroids I am needing.

A lovely day outside but have to be careful in the sun as im still sunsensitive. Not sure if this is currently down to the meds or the PsA.

Im still swollen, stiff, in pain, exhausted and incredibly bored with my life atm. "Why is this disease so crappy" I feel like screaming but can't do that or have a really good cry that I need before my Daughter leaves the house. They are fully aware of how I am feeling but I try to

hide the emotions as I know how much it affects them.

Yes im feeling damn sorry for myself and I pray to God every day for this to get better and have my life back as it was.

The Tina that was slimmer, fitter and had a zest for life who would run round looking and caring after others.

This probably sounds like most of your own experiences on this forum and I do apologise if it offends anyone but I know that I can offload on here hopefully without being judged.

I hope that today at least finds some of you well and relatively pain free and the beautiful weather helps get you through the day x

13 Replies

oldestnewest
  • I recognise that feeling! But you are in the worst bit - as I said on another post recently the three months after I was diagnosed were the absolute worst. All I can say is that it does get better. Not much help right now, but stay hopeful and take it a day at a time.

  • Thanks HH. Im holding onto that thought x

  • Hi Tina yes you are not alone sometimes the nice weather brings me down because i would have been out in the garden weeding or what ever needs done but now all these jobs are now down to hubby plus the jobs in the house after he finishes his day job i feel guilty sometimes but we never asked for this RA .Hope your day gets better cause i also hide how i feel from family .

  • Its reassuring to know rightly or wrongly that its not just me that tries to protect our loved ones x

  • Hang in there Tina it does get better....honest!!!

    Today I have been attending a local support group for people with debilitating illnesses (RA, PsA, MS etc) and it's been very refreshing being able to talk frankly face to face with people and not have to explain what fatigue really is etc. Maybe there is something in your area like this.... Know that I only found out about this group last week but was off work with RA for six months between September and March and I did not discover it through the usual route but via something completely different (someone was advertising a course at a centre so I looked up the centre to see why they had chose the location and then stumbled upon the support group - the irony is I am now back to work and thus can only attend the group on odd weeks... What I am trying to say is look in 'strange', 'different' places and you may just find something out there for you.

    All the best

    Ali

  • The way that I feel today I don't think I'd be able to talk for crying. Lol. I will keep looking for tthat secret place thanks x

  • I'm pleased you got it out Tina, we understand that it doesn't do to hold it all in but I know just what you mean about not wanting others to be aware. It all came flooding out at a Rheumy appointment last year & nobody was more surprised than me, not going to let that happen again if I can help it. Sometimes I do wish it was a case of Rheumies only having one tablet & everyone reacted well to it with no complications or side effects but I'm afraid it doesn't work that way. I do hope once your body reacts to the MTX it works as well as it does for me, it will make a world of difference & you'll look back on these days as your rubbish time.

    I don't wish to add to your current mood & I'm sure your Rheumy explained to you but do keep in mind that MTX may also cause sun sensitivity so do please still be careful & dip your toe in & out of the sun to see how you react, your SSZ experience wasn't pleasant.

  • Yes still finding my feet with the sun and mtx

    Although no rash still appear to be getting red even through denim! I know that it takes time for the magic meds to work. Just need to try and get some normality into my life again as little as that may be atm. Thanks for your kind and honest words of wisdom. Means alot x

  • A little bit more patience & you should start to notice some difference over the weeks. Your body needs to get used to a newly introduced med. It seems forever I know & that's not easy to deal with, waiting for things to happen but it won't be rushed so try not to do too much to aggravate things. Not sure that redness through denim would be sun sensitivity though, something to bring up at your next appointment or report to your nurse if it worsens I think. Take care & try to relax, it's time for others to help you for a little while. x

  • Oh yes I have been there too ! It's the worst feeling but it really does get better.. Really !

    Be patient and take time to let your body get used to the drugs xxx thinking of you x

  • Hi Tina,

    I am four weeks into my Methotrexate treatment and I feel exactly the same as you. These last few weeks I have been up and down . At the moment I feel okay. My mood that is. I am in the middle of a flare though. My joints are swollen and I am in a lot of pain . I am positive that I will feel the benefit of the Methotrexate soon. So I try to stay positive.

    Don't worry about letting of steam . We are a lovely bunch , and I have found we all help each other when we are feeling down .

    I have been out in the sun today so it looks like I am very sensitive at the moment because I never normally burn in the sun.

    Be kind to your self ,it's okay to feel down at times.

    Look after yourself, and if you feel low remember we are all here .😊 x

  • You have every bit of my sympathy with this one. I woke up happy and suddenly just like that I fell ill.. trips to the loo and feeling hung over, I finally gave in and had a very good sleep for a couple hours.

  • We all get that feeling ,ive been put onto biologic injections ,expected a miracle cure ,but 3 and a half months in im really suffering ,so have a good moan and tell your consultants how awful the mtx makes you feel

You may also like...